# SDR JR2R2021082724739

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 14,597 hours, 8,459 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17016240407
- Part serial: 0000851637
- Condition: Cracked
- Location: Lt Wing Tip
- Part time: 14,597 hours, 8,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TIP FWD SPAR IS CRACKED. REPAIRED WING TIP BY PERFORMING EMBRAER SB 170-57-0072.
